Yayınlanmak Üzere Kabul Edilmiş Makaleler

Yayınlanmak Üzere Kabul Edilmiş Makalele

MADRAN, U.On generators of the Hilbert ideal for cyclic groups in modular invariant theory, J. Algebra, in press.http://dx.doi.org/10.1016/j.jalgebra.2014.10.002

ADIVAR, M. and Raffoul, Y. N., "Necessary and sufficient conditions for uniform stability of Volterra integro-dynamic equations using new resolvent equation.", Analele Stiintifice Ale Universitatii "Ovidius" Constanta, To appear, 2012.

ADIVAR, M., Raffoul, Y. N., and Islam, M. N., “Separate contraction and existence of periodic solutions in totally nonlinear delay differential equations”, Hacettepe Journal of Mathematics and Statistics, To appear, 2012.

BAIRAMOV, I.  "Reliability and mean residual life of complex systems with two dependent components per element", IEEE Transactions on Reliability, To appear, 2013.

Bayramoglu, K. and BAIRAMOV, I.  "On censored bivariate random variables: copula, characterization and estimation", Communications in Statistics-Simulation and Computation, To appear, 2013.

BAIRAMOV, I. and STEPANOV, A. , ”Number of observations near the maximum in an F-alfa scheme”, Statistics, To appear, 2013.

ADIVAR, M. “A new periodicity concept for time scales”, Mathematica Slovaca (Springer Journals), To appear, 2013.

Deniz Erdemirci Erkuş and Uğur Madran, "On generalized invariants of cyclic groups",  Journal of Pure and Applied Algebra, To appear, 2014.  DOI: 10.1016/j.jpaa.2014.09.010

Ebru Ozbilge, " Determination of the unknown boundary condition of the inverse parabolic problems via semigroup method",Boundary Value Problems, Vol:2013, No:2, DOI:10.1186/1687-2770-2013-2.

Ebru Ozbilge and Ali Demir, "Semigroup approach for identification of the unknown diffusion coefficient in a linear parabolic equation with mixed output data", Boundary Value Problems, Vol: 2013, No:43, DOI:10.1186/1687-2770-2013-43.

Ali Demir and Ebru Ozbilge, "Identification of the unknown boundary condition in a linear parabolic equation", Journal of Inequalities and Applications, Vol:2013, No:96, DOI:10.1186/1029-242X-2013-96.

Ebru Ozbilge and Ali Demir, "Identification of the unknown coefficient in a quasi-linear parabolic equation by semigroup approach", Journal of Inequalities and Applications, Vol:2013, No: 212, DOI:10.1186/1029-242X-2013-212.

Ufuktepe, Ü.,  Kapcak, S. and Akman, O., "Stability and invariant manifold for a predator-prey model with Allee effect", Advances in Difference Equations. To appear, 2013.